# SDR 2002FA0000529

- Difficulty date: April 11, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N63MU
- Make and model: Gulstm GIV
- Aircraft serial: 1152
- Engine: Rroyce TAY6118
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700964
- Part serial: 7042075
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL AIR DATA COMPUTER, INOPERATIVE.
